# SDR 96FDEA00170

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,3), AROUND NUTPLATE HOLE ON FLOORBEAM AT BS 1030 RBL 21 WL 208.1.  REMOVED DAMAGED SECTION OF FLOORBEAM OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED FLOORBEAM PER FEDEX SRM 53-10-8.
